MAUDE Adverse Event Report: MEDTRONIC, INC. DEFIB EPI PATCH; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. DEFIB EPI PATCH; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6721S-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients defibrillation epicardial patch lead exhibited high impedance.The lead was capped and replaced with a endocardial right ventricular (rv) lead.It was also reported that the patient's implantable cardioverter defibrillator (icd) had a "malfunction." no patient complications have been reported as a result of this event.

Brand Name
DEFIB EPI PATCH
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6924089
Report Number2182208-2017-01659
Device Sequence Number890610
Product Code LWS
UDI-Device Identifier00681490148818
UDI-Public00681490148818
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P900061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2004
Device Model Number6721S-50
Device Catalogue Number6721S-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age23 YR
Patient Weight46